# SDR QXEA2019021900080

- Difficulty date: February 19, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00657
- Aircraft time: 5,091 hours, 2,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOW STRIP MISSING (4A). REMOVED FROM SERVICE. REPLACED MISSING PHOTOLUMINESCENT INDICATOR STRIP LIGHT @ ROW 4A. REF E-175 AMM TASK 33-50-21-000-801-A AND 33-50-21-400-801-A. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
